Papers in international journals 2019

 

 

Aliano Filho, A.; de Oliveira Florentino, H.; Vaz Pato, M.; Cristina Poltroniere, S.; Fernando da Costa Silva, J.

 

Exact and heuristic methods to solve a bi-objective problem of sustainable cultivation

Annals of Operations Research (2019)

 

 

Aliouane, F., Azzam-Laouir, D., Castaing, C., Monteiro Marques, M. D. P.

 

Second-order time and state-dependent sweeping process in Hilbert space

Journal of Optimization Theory and Applications 182 (2019)

153-188

 

Almeida, M. T.; Brás, R.

 

The maximum l-triangle k-club problem: compexity, properties and algorithms

Computers and Operations Research 111 (2019)

258-270

 

Antontsev S.N., Aitzhanov S.E.

 

Inverse problem for an equation with a nonstandard growth condition

Journal of Applied Mechanics and Technical Physics 60 (2019)

265-277

 

Antontsev S.N., Öztürk, E.

 

Well-posedness and long time behavior for p-Laplacian equation with nonlinear boundary condition

Journal of Mathematical Analysis and Applications 472 (2019), no. 2

1604-1630

 

Antontsev S.N., Shmarev S.

 

On a class of fully nonlinear parabolic equations

Adv. Nonlinear Anal 8 (2019), no.1

79-100

 

Antontsev S.N., Shmarev S.

 

Higher regularity of solutions of singular equations with variable nonlinearity

Applicable Analysis 98 (2019), no. 1-2

330-331

 

Antontsev S.N., Shmarev, S., Simsen, J., Stefanello Simsen, M.

 

Differential inclusion for the evolution p(x)- Laplacian with memory.

Electronic Journal of Differential Equations 2019 (2019), no. 26

1–28

 

Antontsev, S. N.; de Oliveira, H. B; Khompysh, K.

 

Existence and large time behavior for generalized Kelvin-Voigt equations governing nonhomogeneous and incompressible fluids

J. Phys. Conf. Ser. 1268 (2019)

 

 

Antontsev, S. N.; de Oliveira, H. B; Khompysh, K.

 

Kelvin-Voigt equations perturbed by anisotropic relaxation, diffusion and damping.  

J. Math. Anal. Appl. 473 (2019), no. 2

1122-1154

 

Antontsev, S. N.; de Oliveira, H. B.; Khompysh, K. 

 

Generalized Kelvin-Voigt equations for nonhomogeneous and incompressible fluids.

Commun. Math. Sci. 17 (2019), no. 7

1915-1948

 

Araújo, A. B., Serranho, P.

 

On the use of quasi-equidistant source points over the sphere surface for the method of fundamental solutions

Journal of Computational and Applied Mathematics 359 (2019)

55-68

 

Araújo, A. B., Olivero, L. F., Antinozzi, S.

 

HIMmaterial: Exploring new hybrid media for immersive drawing and collage

Proceedings of the 9th International Conference on Digital and Interactive Arts (2019)

1–4

 

Araújo, A. B.

 

Eq A Sketch 360, a Serious Toy for Drawing Equirectangular Spherical Perspectives

UID per Il Disegno (2019)

33–40

 

Araújo, A. B., Rossi, A., Olivero, L. F.

 

Boxing the Visual Sphere: Towards a systematic solution of the cubical perspective

Physica A: Statistical Mechanics and its Applications 256 (2019)

 

 

Araújo, T.; Göbel, M.

 

Reframing the S&P 500 network of stocks along the 21st century

Physica A: Statistical Mechanics and its Applications 256 (2019)

121062

 

 

Araújo, T.; Neves, D.; Louçã, F.

 

Networks of intergenerational mobility

Complex Networks and Their Applications VII (2019)

316-324

 

Azzam-Laouir, D., Belhoula, W., Castaing, C., Monteiro Marques, M. D. P.

 

Perturbed evolution problems with absolutely continuous variation in time and applications

Journal of Fixed Point Theory and Applications 21 (2019), no. 2, art. num. 40

 

 

B. S. Bizarro, J., Venâncio, L., Vilela Mendes, R.

 

Exact conservative solutions of fluid models for the scrape-off layer as the ancestors of plasma blobs?

Nuclear Fusion 60 (2019), no. 1

 

 

Baraviera, T., Duarte, P.

 

Approximating Lyapunov exponents and stationary measures

Journal of Dynamics and Differential Equations 31 (2019), no. 1

25–48

 

Barroso, A. C.; Zappale, E.

 

Relaxation for optimal design problems with nonstandard growth.

Appl. Math. Optim. 80 (2019), no. 2

515-546

 

Beirão-da-Veiga, H., Bemelmans, J., Brand, J.

 

On a two components condition for regularity of the $3D$ Navier-Stokes equations under physical slip boundary conditions on non-flat boundarie

Mathematische Annalen 374 (2019)

1559-1596

 

Candito, P., Livrea, R., Sanchez, L., Zamora, M.

 

Positive solutions of Dirichlet and homoclinic type for a class of singular equations J. Math. Anal. Appl. 461 (2018), no. 2 1561-1584

 

Beirão-da-Veiga, H., Yang, J.

 

On the energy equality for solutions to Newtonian and non-Newtonian fluids

Nonlinear Analysis 185 (2019)

388-402

 

Bektas, T., Gouveia, L., Martínez-Sykora, A., Salazar-González, J. J.

 

Balanced vehicle routing: Polyhedral analysis and branch-and-cut algorithm

European Journal of Operational Research 273 (2019), no. 2

452-463

 

Bektas, T., Gouveia, L., Santos, D.

 

Revisiting the Hamiltonian p-median problem: A new formulation on direct graphs and a branch-and-cut algorithm

European Journal of Operational Research 276 (2019), no. 1

40-64

 

Bezerra, S. S., Guerreiro, M. P., Pessoa, N. F., Pereira da Silva, M. G., de Barros, M. G., Ferreira Gomes, J. J., Athayde, M. P., Auad, R. Z., Soares Sobrinho, J. L.

 

The Perspectives of Patients and Health Professionals Regarding the Tuberculosis Control Programme in Recife, Brazil: A Contribution to Evaluation

Phamarcy 7 (2019), no. 2

 

 

Buescu, J., Serpa, C.

 

Fractal and Hausdorff dimensions for systems of iterative functional equations

Math. Anal. Appl. 480 (2019), no. 2

 

 

Burak Kınay, O., Saldanha-da-Gama, F.,Y. Kara, B.

 

On multicriteria chance-constrained capacitated single-source discrete facility location problems

Omega 83 (2019)

107–122

 

Carlen, E., Carvalho, M. C., Loss, M. P.

 

Chaos, ergodicity, and equilibria in a quantum Kac model

Advances in Mathematics 358 (2019)

106827

 

Caroccia, M., Van Goethem, N.

 

Damage-driven fracture with low-order potentials: asymptoticbehavior and applications

ESAIM:M2AN 53 (2019), no. 4

1305-1350

 

Casimiro, A., Rodrigo, C.

 

Discrete formulation for the dynamics of rods deforming in space

Journal of Mathematical Physics 60 (2019)

092901

 

Castro, P. M.; Harjunkoski, I.; Grossmann, I. E.

 

Discrete and Continuous-time Formulations for Dealing with Breaks: Preemptive and Non-preemptive Scheduling

European Journal of Operational Research 278 (2019), no. 2

563-577

 

Castro, P. M.; Mostafaei, H.

 

Batch-centric Scheduling Formulation for Treelike Systems with Forbidden Product Sequences

Computers & Chemical Engineering 122 (2019)

2-18

 

Chacón, P. M., Fernández, A., García, P. L., Rodrigo, C.

 

The problem of Lagrange in discrete field theory

Journal of Geometry and Physics 146 (2019)

103511

 

Chipot, M.; de Oliveira, H. B.

 

Some results on the p(u)-Laplacian problem. 

Math. Ann. 375 (2019), nos. 1–2

283–313

 

Cipriano, F., Ouerdiane, H., Vilela Mendes, R.

 

Stochastic stability of invariant measures: The 2D Euler equation

International Journal of Modern Physics B 33 (2019), no. 17

1950185

 

Corberán, A., Landete, M., Peiró, J., Saldanha-da-Gama, F.

 

Improved polyhedral descriptions and exact procedures for a broad class of uncapacitated p-hub median problems

Transportation Research Part B: Methodological 123 (2019)

38–63

 

Corcho, A., Correia, S., Oliveira, F., Silva., J. D.

 

On a nonlinear Schrödinger system arising in quadratic media

Commun. Math. Sci. 17 (2019), no. 4

969–987

 

 

Correia, S.

 

Finite speed of disturbance for the nonlinear Schrödinger equation

Proc. Roy. Soc. Edinburgh Sect. A 149 (2019), no. 6

1405–1419

 

Correia, S., Figueira, M.

 

L-infinity solutions of the hyperbolic nonlinear Schrödinger equation and their stability.

Adv. Differential Equations 24 (2019), no. 1-2

1–30

 

Cortinhal, M. J.; Lopes, M. J.; Melo, M. T.

 

A multi-stage supply chain network design problem with in-house production and partial product outsourcing

Applied Mathematical Modelling 70 (2019)

572-594

 

de Oliveira, H. B; Granja-Martins, F.; Fernandez, H.

 

Map production and data analysis with local parameters: The case study of the Algarve region

4open 2 (2019), art. no. 27

 

 

de Oliveira, H. B; Paiva, A.

 

Partial regularity of the solutions to a turbulent problem in porous media

Proc. Amer. Math. Soc. 147 (2019), no. 9

3961-3981

 

de Oliveira, H. B.

 

Generalized Navier-Stokes equations with nonlinear anisotropic viscosity. 

Anal. Appl. 17 (2019), no. 6

977-1003

 

Dinis, B.; van den Berg, I.; Van Nam, T.

 

On flexible sequences

Acta Mathematica Vietnamita 44 (2019), no. 4

833-887

 

Duarte, P., Klein, S.

 

Continuity positivity and simplicity of the Lyapunov exponents for linear quasi-periodic cocycles.

Journal of the European Mathematical Society (JEMS) 21 (2019), no. 7

2051-2106

 

Duarte, P., Klein, S.

 

Large deviations for products of random two dimensional matrices

Comm. Math. Phys 375 (2019)


2191-2257

 

Duarte, P., Santos, M., Klein, S.

 

A random cocycle with non Holder Lyapunov exponent

Discrete Contin. Dyn. Syst. 39 (2019), no. 8

4841–4861

 

Edmundo, M., Prelli, L.

 

The six Grothendieck operations on o-minimal sheaves.

Mathematische Zeitschrift 294 (2019)

109-160

 

F. Almeida, B., Correia, I., Saldanha-da-Gama, F.

 

Modeling frameworks for the multiskill resource-constrained project scheduling problem: a theoretical and empirical comparison.

International Transactions in Operational Research 26 (2019), no. 1

946–967

 

Faria, T., Oliveira, J. J.

 

Existence of positive periodic solutions for scalar delay differential equations with and without impulses

J. Dyn. Diff. Equ. 31 (2019)

1223-1245

 

Faria, T., Oliveira, J.J.

 

A note on global attractivity of the periodic solution for a model of hematopoiesis

Appl. Math. Lett. 94 (2019)

1-7

 

Fernández, E., Hinojosa, Y., Puerto, J., Saldanha-da-Gama, F.

 

New algorithmic framework for conditional value at risk: application to stochastic fixed-charge transportation

European Journal of Operational Research 277 (2019), no. 1

215–226

 

     

 

Ferreira, F.; Leuştean, L.; Pinto, P.

 

On the removal of weak compactness arguments in proof mining

Advances in Mathematics 354 (2019)

55 pp.

 

Ferreira, M. J., Simões, B., Wood, J. C.

 

Harmonic maps into the orthogonal group and null curves

Math. Z. 293 (2019), no 1-2

181-220

 

Finkelshtein, D., Kondratiev, Y., Lytvynov, E., Oliveira, M. J.

 

An infinite dimensional umbral calculus

J. Funct. Anal. 276 (2019), no. 12

3714-3766

 

Finkelshtein, D., Kondratiev, Y., Lytvynov, E., Oliveira, M. J., Streit, L.

 

Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis

J. Math. Anal. Appl. 479 (2019), no. 1

162–184

 

Florentino, C. A. A., B. Gothen, P., Nozad, A.

 

Homotopy Type of Moduli Spaces of G-Higgs Bundles and Reducibility of the Nilpotent Cone

Bull. Sci. Math 150 (2019)

84-101

 

Francisco Rodrigues, J., Santos, L.

 

On Nonlocal Variational and Quasi-Variational Inequalities with Fractional Gradient

Applied Mathematics & Optimization 80 (2019)

835-852

 

Garrione, M., Margheri, A., Rebelo, C.

 

Nonautonomous nonlinear ODEs: nonresonance conditions and rotation numbers

Journal of Mathematical Analysis and Applications 473 (2019), no. 1

 

490-509

 

 

Gidoni, P., Margheri, A.

 

Lower bound on the number of periodic solutions for asymptotically linear planar hamiltonian systems

Discrete and Continuous Dynamical Systems 39 (2019), no. 1

585-605

 

Göbel, M.; Araújo, T.

 

A Network Structure Analysis of Economic Crises

Complex Networks and Their Applications VII (2019)

316-324

 

Gouveia, L., Leitner, M., Ruthmair, M.

 

Layered graph approaches for combinatorial optimization problems.

Computers & Operations Research 102 (2019)

22-38

 

Li, P., Lan, H., Saldanha-Da-Gama, F.

 

A Bi-Objective Capacitated Location-Routing Problem for Multiple Perishable Commodities

IEEE Access 7 (2019)

136729-136742

 

Liao, Q.; Castro, P. M.; Liang, Y.; Zhang, H.

 

Batch-centric Model for Scheduling Straight Multi-source Pipelines.

AIChE J. 65 (2019), no. 10

 

 

Liao, Q.; Castro, P. M.; Liang, Y.; Zhang, H.

 

Computationally Efficient MILP model for Scheduling a Branched Multiproduct Pipeline System.

Industrial & Engineering Chemistry Research 58 (2019), no. 13

5236-5251

 

Lúcio Martins, C.; Melo, T.; Vaz Pato, M.

 

Redesigning a food bank supply chain network in a triple bottom line context

International Journal of Production Economics 214 (2019)

234-247

 

Lúcio Martins, C.; Vaz Pato, M.

 

Supply chain sustainability: A tertiary literature review

Journal of Cleaner Production 225 (2019)

995-1016

 

Marques, T., Jorge, P., Mouriño, H., Thomas, L., Moretti, D. J., Dolan, K., Claridge, D. and Dunn, C.

 

Estimating group size from acoustic footprint to improve Blainville’s beaked whale abundance estimation

Applied Acoustic 156 (2019)

434-439

 

Martins, J., Pinto, A., Stollenwerk, N.

 

The maximum curvature reinfection threshold

Ecological Complexity 40 (2020), part A

 

 

Miranda, F., Francisco Rodrigues, J., Santos, L.

 

Evolutionary quasi-variational inequalities with constraints on the derivatives

Advances in Nonlinear Analysis 9 (2019), no. 1

 

 

Muroya, Y., Faria, T.

 

Attractivity of saturated equilibria for Lotka-Volterra systems with infinite delays and feedback controls

Disc. Cont. Dyn. Systems Series B 24 (2019), no. 7

3089-3114

 

Najafi Alishah, H., Duarte, P., Peixe, T.

 

Asymptotic Poincaré Maps along the edges of Polytopes

Nonlinearity 33 (2019), no. 1

469-510

 

Neves, M. E. D., Fernandes, C. M., Martins, P. C.

 

Are ETFs good vehicles for diversification? New evidence for critical investment periods

Borsa Istanbul Review 19 (2019), no. 2

149-157

 

Noris, H. B., Tavares, H., Verzini, G.

 

Normalized solutions for nonlinear Schrödinger systems on bounded domains Nonlinearity 32 (2019), no. 3 1044–1072

 

Paiva, A.

 

New delta-shock waves in the p-system: a distributional product approach.

Mathematics and Mechanics of Solids 25 (2019), no. 3

619-629

 

Paulo Dias, J.; Oliveira, F.; Tavares, H.

 

On a coupled system of a Ginzburg-Landau equation with a quasilinear conservation law.

Comm. Contemp. Math. (2019)

 

 

Peiró, J., Corberán, A., Martí, R., Saldanha-da-Gama, F.

 

Heuristic Solutions for a Class of Stochastic Uncapacitated p-Hub Median Problems.

Transportation Science 53 (2019), no. 4

1126–1149

 

Rashkov, P., Venturino, E., Aguiar, M., Stollenwerk, N., Kooi, B. W.

 

On the role of vector modeling in a minimalistic epidemic model

Mathematical Biosciences and Engineering 16 (2019), no. 5

4314-4338

 

Santos, R., Martins, J. P., Felgueiras, M., Ferreira, L.

 

Binary Classification based on a quantitative variable – an accuracy comparison by simulation

REVSTAT - Statistical Journal 17 (2019), no. 2

223-244

 

Sarrico, C. O. R.

 

A nonlinear conservation law with a step function involving the flux: a distributional approach

Journal of Mathematical Physics 60 (2019), no. 9

1-19

 

Sarrico, C. O. R.

 

Delta shock waves in conservation laws with impulsive moving source: some results obtained by multiplying distributions

Journal of Nonlinear Mathematical Physics 60 (2019), no. 2

214-227

 

Sarrico, C. O. R.; Paiva, A.

 

Distributions as initial values in a triangular hyperbolic system of conservation laws.

Proceedings of the Royal Society of Edinburgh (2019), Section A: Mathematics

 

 

Scala, R., Van Goethem, N.

 

Variational evolution of dislocations in single crystals

J. Nonlinear Sci. 29 (2019), no. 1

319–344

 

Scala, R.,Van Goethem, N.

 

A variational approach to single crystals with dislocations

SIAM J.Math. Anal. 51 (2019), no. 1

489–531

 

Sernadas, A., Rasga, J., Sernadas, C., Alcácer, L., Henriques, A. B.

 

Probabilistic logic of quantum observations.

Logic Journal of the IGPL 27 (2019), no. 3

328-379

 

Vasconcelos, V. T., Ferreira, G.

 

The computational content of atomic polymorphism

Logic Journal of the IGPL 27(2019), no. 5

625-638

 

Vilela Mendes, R.

 

Commutative or noncommutative spacetime? Two length scales of noncommutativity

Physical Review D 99

123006

 

Vilela Mendes, R.

 

Non-commutative probability and non-commutative processes: Beyond the Heisenberg algebra

Journal of Mathematical Physics 60 (2019)

093501

 

 

Book Chapters 2019

 

Correia, I., Saldanha-da-Gama, F.

 

Facility location under uncertainty (chapter 8)

Location Science (2nd edition). Springer International Publishing (2019), pp. 185--213

 

 

Domingues, T. D., Lacerda, E., Nacul, L., Mouriño, H., Sepúlveda, N.

 

An Application of Finite Mixture Models to Serology Data from the United Kingdom Myalgic Encephalomyelitis/Chronic Fatigue Syndrome Biobank

Risk Analysis and Statistical Modelling. Springer International Publishing (2019)

 

 

Francisco Rodrigues, J.Santos, Lisa

 

Variational and Quasi-Variational Inequalities with Gradient Type Constraints

Topics in Applied Analysis and Optimisation (CIM Series in Mathematical Sciences), Springer (2019) 

 

 

Laporte, G., Nickel, S., Saldanha-da-Gama, F.

 

Introduction to Location Science (chapter 1)

Location Science (2nd edition). Springer International Publishing (2019)

 

 

Martins, A. L., Nunes, A. C., Pereira, R., Ferreira, J. C.

 

Improving feet solution - a case study

Lecture Notes of the Institute for Computer Sciences, Social Informatics and Telecommunications Engineering, Springer International Publishing (2019)

 

 

Stefan, N., Saldanha-da-Gama, F.

 

Multi-period facility location (chapter 11)

Location Science (2nd edition). Springer International Publishing (2019), pp 303--326

 

 

     

 

Books (2019)

 

Dinis, B.; van den Berg, I.

 

Neutrices and External Numbers: A Flexible Number System

Chapman and Hall/CRC (2019), 342 pages

 

 

Gomes, D., Sernadas, A., Sernadas, C., Rasga, J., Mateus, P.

 

A Mathematical Primer on Linear Optimization

College Publications (2019)

 

 

Mourão, M. C., Pinto, L.S., Simões, O., Valente, J., Pato, M. V.,

 

Investigação Operacional. Exercícios e Aplicações

(2019) 2nd edition, Escolar Editora

 

 

     

 

Edited Books (2019)

 

Laporte, G., Nickel, S., Saldanha-da-Gama, F. (editors)

 

Location Science (2nd edition)

Springer International Publishing (2019)

 

 

Hintermüller, M., Rodrigues, J. F. (editors)

 

Topics in Applied Analysis and Optimisation

CIM Series in Mathematical Sciences, Springer Nature Switzerland (2019)